New students: get 15% off your first order with code WELCOME15 Claim offer

admin 1 min read Nursing

[Solved]: A client discharged from the hospital after an…

Need help with your Cardiovascular Pharmacology case study or NCLEX preparation? Connect with a verified Nursing expert now.

A client discharged from the hospital after an episode of heart failure is prescribed daily oral doses of digoxin and furosemide. At the 2-week follow-up visit to the clinic, the client relates feeling weak and frequently feeling heart “fluttering.” Which action would be best for the nurse to take? Review the client’s recent rest and sleep pattern. Check the client’s potassium level. Instruct the client to stop taking the digoxin and call the health care provider. Investigate the client’s caffeine intake.

Share:
Was this helpful?

Take the next step with this assignment

Every order includes a free originality report, unlimited revisions and 24/7 human support.

  • Subject expert matched to your exact course
  • Original work, written from scratch for you
  • On-time delivery, with free revisions
Purchase This Solution Order a Custom Written Paper

Secure checkout · Confidential service · No reselling

Join the discussion